Israel Journal of Mathematics

, Volume 54, Issue 3, pp 266–290

Symplectic modules

  • J. P. Tignol
  • S. A. Amitsur

DOI: 10.1007/BF02764956

Cite this article as:
Tignol, J.P. & Amitsur, S.A. Israel J. Math. (1986) 54: 266. doi:10.1007/BF02764956


A symplectic module is a finite group with a regular antisymmetric form. The paper determines sufficient conditions for the invariants of the maximal isotropic subgroups (Lagrangians), and asymptotic values for a lower bound of a group which contains Lagrangians of all symplectic modules of a fixed orderpn. These results have application to the splitting fields of universal division algebras.

Copyright information

© Hebrew University 1986

Authors and Affiliations

  • J. P. Tignol
    • 1
  • S. A. Amitsur
    • 2
  1. 1.Department of MathematicsUniversité Catholique de LouvainLouvain-la-NeuveBelgium
  2. 2.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael